Hi wray blessings to you and natpro i love this creme. I have been using progesterone for 7 years now I am 50 years old I use to use life flo then 3 years ago switched to natpro about 200mgs a day.
Anyway I love what natpro does for me energy mood etc but Ive noticed one problem that when I travel by air or car long distance my ankles and lower legs swell horribly. This year I took a trip to England but stopped the creme a few weeks before leaving and had no problems with swelling. On returning I resumed the creme and took a trip to California my legs swelled again. I understand that
Estrogen causes ankle swelling and that pg wakes the receptors but I have never in the 7years of using pg had estrogen dominace symptoms. I realize that stopping the creme then starting again can cause problems but after 7 years of using pg I dot understand why this would happen then not happen when I don't particulary have any other symptoms of Ed
Thank you in advance for ay insight love anna